# SDR AALA990847

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Loose
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDU - FLT 174 - DURING CRUISE, FORWARD CARGO OVERHEAT STATUS MESSAGE AND OVERHEAD LIGHT ILLUMINATED IN FLIGHT.  AIR INTERRUPTED BACK TO RDU AND LANDED WITHOUT INCIDENT.  NO SIGN OF SMOKE OR HOT CONDITION.  SECURED CANNON PLUG ON TEMPERATURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
